# SDR MTNA20130725035

- Difficulty date: July 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,596 hours, 36,639 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Part number: WASM01A
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO DOOR FWD UPPER GAS STRUT MOUNT, PN WASM-01A BENT.  REPAIRED IAW 72R47000-03.
